# SDR 2006FA0000759

- Difficulty date: August 2, 2006
- Submitted: August 10, 2006
- Operation: General aviation
- Aircraft: N1354X
- Make and model: Bell 47G-4A
- Aircraft serial: 7537
- Engine: Lyc VO540B1B3
- System (JASC): 7414 · Magneto/Distributor
- Part: Capacitor
- Part number: 10357281L
- Part serial: 0433
- Condition: Failed
- Location: Magneto
- Component: Magneto, Lyc
- Component part number: S6LN204
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LOADED HELICOPTER SAFELY LANDED AFTER MAGNETO FAILURE.  WIRE FROM CAPACITOR TO POINTS OPEN WITHIN INSULATION.  NO VISIBLE DAMAGE, HOWEVER, MOVEMENT OF WIRE AGAINST CAPACITOR RESTORES CONTACT.  YOU CAN FEEL IT.  OPEN LOCATED WHERE WIRE ENTERS CAPACITOR.  NO RECOMMENDATIONS.  (K)
